# SDR 06FDEA04328

- Difficulty date: December 27, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,126 hours, 27,563 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Master Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 2 ENG REV UNLK LIGHT AND ECAM WARNING CAME ON AT FL 360, STAYED ON AFTER LANDING AND SHUTDOWN.  REPEAT GRIP, FOUND THE MASTER ACTUATOR SECONDARY LOCK SWITCH RT SIDE FAILED CLOSED.  REMOVED AND INSTALLED SAME REF A310-200 MM 78-31-16-4.  OPS CHECKS GOOD SAME MM REF.  LIGHT IS OUT AND T/R OPERATES NORMAL REF JRH.
